MAUDE Adverse Event Report: ALPHATEC SPINE, INC. CALIBRATE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. CALIBRATE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 325-PRO-07103010-S
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant remains in situ.Radiographic imaging was provided confirming the event.Review of the device history record (dhr) confirms that implant met all dimensional and inspection requirements at the time of manufacture, with no nonconformances identified.There is no evidence to suggest that manufacturing-related issues contributed to the reported complaint.Based on information provided, a definitive root cause could not be determined.Alphatec spine, inc.Is submitting this report in compliance with fda regulations under 21 cfr 803.All relevant and available information was included to the best of our knowledge at the time of this submission.Any fields left blank reflect information that was not known or not provided.
 
Event or Problem Description
Postoperative radiographic imaging at the 3-month follow-up visit revealed the expandable cage had collapsed.

Brand Name
CALIBRATE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key25659154
Report Number2027467-2026-00133
Device Sequence Number18753944
Product Code MAX
UDI-Device Identifier00190376603995
UDI-Public(01)00190376603995(10)10754907
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K243461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number325-PRO-07103010-S
Device Catalogue Number325-PRO-07103010-S
Device Lot Number10754907
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown